Do any of you have experience of joint pains while on Avastin only (and so not caused by chemo drugs)?
I read posts from 3/4 years ago on this subject and you'd think that by now oncologists would have accepted that joint pains can be a side-effect of Avastin. Mine does not think so and has said that the only way we could be sure is by stopping the Avastin to see if it improves. My last CT scan showed the metastases were "significantly regressed" so Avastin is working and I don't want to stop it. I could accept the pain if I knew it was a side-effect (and would just concentrate on pain management) but if it's not a side-effect, what is it? I'm waiting for an appointment with a rheumatologist.
I'd love to know what others are experiencing on Avastin. I also have digestive problems not caused by my ovarian cancer, or the debulking, or other chemo drugs (apparently) as I'm not on any and my Onc does not believe in 'late effects'.